Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a conjecture of Frobenius


Author: W. Feit
Journal: Proc. Amer. Math. Soc. 7 (1956), 177-187
MSC: Primary 20.0X
MathSciNet review: 0077532
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Brauer, A characterization of the characters of groups of finite order, Ann. of Math. (2) 57 (1953), 357–377. MR 0053942
  • [2] W. Burnside, Theory of groups of finite order, Dover Publications, Inc., New York, 1955. 2d ed. MR 0069818
  • [3] G. Frobenius, Ueber einen Fundamentalsatz der Gruppentheorie II, Sitzungsberichte der Preussischen Akademie Berlin (1907) pp. 428-437.
  • [4] Otto Grün, Beiträge zur Gruppentheorie. II. Über einen Satz von Frobenius, J. Reine Angew. Math. 186 (1945), 165–169 (German). MR 0028831
  • [5] D. G. Higman, Focal series in finite groups, Canadian J. Math. 5 (1953), 477–497. MR 0058597
  • [6] A. Speiser, Theorie der Gruppen endlicher Ordnung, 3d ed., Berlin, 1937.
  • [7] Hans Zassenhaus, The Theory of Groups, Chelsea Publishing Company, New York, N. Y., 1949. Translated from the German by Saul Kravetz. MR 0030947

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077532-5
Article copyright: © Copyright 1956 American Mathematical Society